International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"A Rank-One Fitting Method with Descent Direction for Solving Symmetric Nonlinear Equations"
written by Gonglin YUAN, Zhongxing WANG, Zengxin WEI,
published by International Journal of Communications, Network and System Sciences, Vol.2 No.6, 2009
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top